Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 8, Pages 1408–1421 (Mi zvmmf11120)  

Darwin approximation for the system of Maxwell's equations in inhomogeneous conducting media

A. V. Kalinina, A. A. Tyukhtinab

a Lobachevsky University, Mathematical Center, Nizhny Novgorod, 603950 Russia
b Institute of Applied Physics, Nizhny Novgorod, 603950 Russia

Abstract: A quasi-stationary Darwin approximation for the system of Maxwell's equations in inhomogeneous conducting media is studied. An existence and uniqueness theorem for the initial-boundary value problem for the resulting system of differential equations is proved. Estimates of the proximity between the solutions of the quasi-stationary problem under consideration and the corresponding nonstationary problem, depending on the characteristic values of the data, are presented.

Key words: system of Maxwell's equations, quasi-stationary approximation, Darwin approximation, inhomogeneous media.

Funding Agency
This work was supported by a grant from the Russian Science Foundation, project no. 18-77-10061.


DOI: https://doi.org/10.31857/S0044466920080104


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:8, 1361–1374

Bibliographic databases:

UDC: 517.958
Received: 15.02.2020
Revised: 15.02.2020
Accepted:09.04.2020

Citation: A. V. Kalinin, A. A. Tyukhtina, “Darwin approximation for the system of Maxwell's equations in inhomogeneous conducting media”, Zh. Vychisl. Mat. Mat. Fiz., 60:8 (2020), 1408–1421; Comput. Math. Math. Phys., 60:8 (2020), 1361–1374

Citation in format AMSBIB
\Bibitem{KalTyu20}
\by A.~V.~Kalinin, A.~A.~Tyukhtina
\paper Darwin approximation for the system of Maxwell's equations in inhomogeneous conducting media
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 8
\pages 1408--1421
\mathnet{http://mi.mathnet.ru/zvmmf11120}
\crossref{https://doi.org/10.31857/S0044466920080104}
\elib{https://elibrary.ru/item.asp?id=43824054}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 8
\pages 1361--1374
\crossref{https://doi.org/10.1134/S0965542520080102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000575902400011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85092391426}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11120
  • http://mi.mathnet.ru/eng/zvmmf/v60/i8/p1408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Поправка
      A. V. Kalinin, A. A. Tyukhtina
      Zh. Vychisl. Mat. Mat. Fiz., 2020, 60:11, 2012
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021